# SDR 2008UALA03650

- Difficulty date: June 29, 2008
- Submitted: July 15, 2008
- Operation: Air carrier
- Aircraft: N209UA
- Make and model: Boeing 777222
- Aircraft serial: 30215
- Aircraft time: 35,493 hours, 4,771 cycles
- Engine: Pwa PW40903
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Light
- Part number: 586557331
- Condition: Tripped
- Location: Apu Fire Detect
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU REMOTE FIRE IND-AUTO DISC ARM CIRCUIT BREAKER FOUND POPPED AND WILL NOT RESET.  FOUND APU FIRE BOTTLE ARMED LIGHT SHORTED.  REPLACED LIGHT ASSEMBLY OP CHECKED GOOD.  AC OK FOR SERVICE.
